# SDR SWAA2015083143338

- Difficulty date: August 27, 2015
- Submitted: September 1, 2015
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 32,362 hours, 19,225 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Part number: 6959926
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE, AFT GIRT BAR HOOK LOOSE.  SECURED HOOK IAW SRM.
